# SDR DHL2003604729

- Difficulty date: June 17, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 4653726501
- Condition: Cracked
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT. SPLICE FITTING CRACKED 1.000, STA.200.000 - 220.000, L-27R. (MAJOR REPAIR) CORR.: PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG.1, ATM NR P0201388, DWG. 4653726. REMOVED CRACKED SPLICE FITTING IAW SRM 51-1-20D PG.21, SRM 51-1-21 PG.1. FABRICATED SPLICE FITTING IAW DWG.4653726.  PERFORMED LIQUID PENETRANT INSPECTION IAW DC8 NDT SPM PART 08-00-02/06. CLEANED, TREATED AND PRIMED AREA AND NEW SPLICE FITTING IAW SRM 51-1-8B. INSTALLED SPLICE FITTING WITH NEW FASTENERS IAW SRM 51-1-20D PG.9 AND SRM 51-1-21 PG.1.
